# SDR SWAA041614

- Difficulty date: June 6, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 45,782 hours, 42,187 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448255
- Part serial: DD3259
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER GEAR HANDLE UP, INDICATED UP.  AFTER GEAR HANDLE OFF, RT MLG INDICATED DOWN AND LOCKED.  GEAR HANDLE DOWN, ALL 3 GEARS INDICATED DOWN AND LOCKED, VISUALLY CHECKED MLG DOWN AND LOCKED.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
